I want to increase my body weight. I have a loss of appetite. I am staying in a hostel. I am 23 years old. Now I am only 42 kg. Before four years I was 51 kg. I do not get milk, fish.
Welcome to icliniq.com.
As you say, the loss of weight and appetite is because of less availability of foods you like. Eat an egg every day. Cook it any way you like, do not eat raw egg. Eat less spicy and oily foods, it may cause gastritis and cause you loss of appetite. Are you sleeping well? If you are not sleeping well, it may also lead to loss of appetite. Instead of milk why do you not buy milk powders and mix with hot water and drink? Do it twice a day.
Take syrup Longifene DS 10-ml -10ml- 10ml before food for 1 to 2 months. It may increase your appetite. If you are still losing weight, check TSH levels and contact.
Was this answer helpful?|
Query: Hello doctor, I have many problems, mainly loss of appetite, leg pain, and gastritis. HIV and hepatitis A, B, and C are negative. Colonoscopy was normal. I am depressed. Please help me. Read Full »
Query: Hi doctor, I am very thin. I want to gain more mass and weight. For that I am consuming multivitamin tablets and protein powder, but no use. I have a doubt that whatever I am taking is not 100% digesting to supply that energy to my body? What do I do? Read Full »
Query: Hello doctor, My 13 year old daughter has been suffering from vomitings and loose motions since two days. She had a fever of about 101.3 the day before yesterday. Our doctor advised her to take Oflox OZ and Sporolac DS. She has had five doses of Oflox OZ till now. The fever has gone and the number... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now